# SDR UPS03840474

- Difficulty date: March 31, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37504972N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  FWD ACCESSORY COMPARTMENT AT STA 660 & L36 FRAME AND FITTING CRACKED.   REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D. RECEIVED NEW FITTING P N# 3750497-2N-5N TAG 477912 LOCATED & DRILLED HOLES IAW DC8 SRM 51-1 -24 INSTALLED FITTING IAW DC8 SRM 51-1-20D
